# SDR HNAA2013123000643

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 63,212 hours, 70,375 cycles
- System (JASC): 6100 · Propeller System
- Part: Relay
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, AUTO FX DID NOT ARM.  RTO SYS TESTS OK AFTERWARDS.  R & R RELAY 6121-K5. GROUND-RAN AIRCRAFT IAW -8 RUNUP MANUAL.  OK FOR SERVICE.
